# SDR PIDA06046

- Difficulty date: June 8, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,866 hours, 27,799 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT AUTO PILOT TURNED HEADING FROM 050 TO 080.  AUTO PILOT ROLLED INTO A 30 DEGREE RIGHT TURN (AS IT SHOULD) THEN PITCHED DOWN 5 DEGREES FOR NO REASON.  DISCONNECTED AUTO PILOT.  PLACED AUTO PILOT -A- CHANNEL ON MEL 22-1.  PERFORMED AUTO-PILOT BITE CHECK PER MM 22-11-00.  AUTO-PILOT CHECKS NORMAL.  CLEARED MEL 22-1.
